# SDR QR9R2025031400002

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9422
- Aircraft time: 4,206 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: B315M5006052
- Part serial: LE647
- Condition: Failed
- Location: Indicating Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OUT LIGHT WOULD NOT EXTINGUISH. MAINTENANCE DID A RESET; RPM RANGE WAS TAKEN FROM IDLE TO FLIGHT WITH NO CHANGE IN INDICATION. FOLLOWING MOC FOR ADJUSTING N1 POTENTIOMETER, PROBLEM STILL PRESENT. REMOVED AND REPLACED WARNING UNIT ASSY; MOC COMPLETED OK.
